# SDR COMA0760203

- Difficulty date: February 21, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 22,301 hours, 20,643 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5689 - FLAP FAIL MESSAGE ON APPROACH.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  COMPLIED WITH AD 27-046 AD INCLUDING FLAP FLEX SHAFT REJUVE TASK.  NO FURTHER DEFECTS.
